Doctor insights on:
I started having PMS,tender breasts which I never had before abortion. Is this because of hormonal Imbalance? any solution for this. I exercise regularly for 1 and half hour ,drink lots of water and eat homemade food.
PMS after Abortion: I commend you for taking good care of your Health. It is likely that PMS, tender breasts are due to hormonal changes. Decision for abortion, and going through the process until termination causes emotional turmoil. Lack of understanding and support from partner and family intensifies emotions, and can cause physical symptoms. See a Therapist for unresolved feelings. Follow with Gynecologist. ...Read more
Depend on baby's age: The medicine is by prescription, so a woman goes to her Ob-Gyn doctor (or a women's clinic) to be evaluated for it. Whether or not medicine can be used also depends on the age of the baby fetus (the number of weeks pregnant). The doctor will talk with the patient to be sure that the patient is making a good permanent decision, because abortion is a hard decision for any woman to make. ...Read more
Interrupts hormones: Mifepristone (aka ru 486) works by interrupting the pregnancy hormones which support the growth of the growing fetus and placenta. About 48 hours later, another medicine called Misoprostol is taken to help expel the pregnancy. This type of abortion is best done prior to 7 weeks, although sometime can be used even later up to 9 weeks. ...Read more